# SDR SWIA200312016

- Difficulty date: April 25, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,597 hours, 22,823 cycles
- Engine: Pwa PW118B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM IN LAVATORY AREA.  FOUND DURING C-CHECK INSPECTION.  REMOVED AND REPLACED BUTT STRAP WITH SERVICEABLE UNIT, LAV TO CARGO, RIGHT SIDE.
